# SDR 04FDEA02797

- Difficulty date: September 21, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 31,894 hours, 18,536 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT FLOOR STRUCTURE FS 65 ON LT SIDE, MID AND RT SIDE AREA          NOTED CORROSION ON TOP AND UNDERNEATH SURFACES.  REMOVED AND REPLACED BEAM IAW A310 SRM 53-10-15.
